Withdrawal symptoms

QuestionsCategory: QuestionsWithdrawal symptoms
MIchelle asked 2 years ago

I’m want to stop using, but I’ve heard a lot of bad things about withdrawing. What are some of the symptoms of withdrawal, and are they really that bad? 

Jason replied 2 years ago

Withdrawal is not pleasant but it may not be as bad as you think. Symptoms depend on the drug or drugs used and length of use. Everyone is different and has a different reaction. Some common symptoms are feeling tired, irritability, anxiety, sweating, nausea, and trouble sleeping. It’s a good idea to talk to a doctor about your symptoms.

1 Answers
Aaron W. answered 1 year ago

The withdrawals that you experience are going to depend on the substance or substances you are getting off of. Some substances have more severe symptoms of withdrawal then others. In general, many people go through symptoms that cause difficulty with functioning that stem from the aspects of physical, as well as, psychological withdrawal. It is always recommended that regardless of the substance you need to withdrawal from, that you get medical detox. Detoxing with medical care can make the process much less unpleasant and it will be easier to get through. Plus you will probably feel relieved that you are not having to do the process alone. 
 

Your Answer